VOL. 186 · NO. 2 | September 2017
Gabriel Dospinescu, Arthur-César Le Bras
Ann. of Math. (2) 186 (2), 321-411, (September 2017) DOI: 10.4007/annals.2017.186.2.1
KEYWORDS: p-adic local Langlands correspondence, p-adic period domains, Drinfeld upper half-plane, p-adic Galois representations, 11F85, 11S85, 11S37, 22E50, 14G20
Emmanuel Kowalski, Philippe Michel, Will Sawin
Ann. of Math. (2) 186 (2), 413-500, (September 2017) DOI: 10.4007/annals.2017.186.2.2
KEYWORDS: Kloosterman sums, Kloosterman sheaves, Monodromy, Riemann Hypothesis over finite fields, short exponential sums, moments of $L$-functions, arithmetic functions in arithmetic progressions, 11T23, 11L05, 11N37, 11N75, 11F66, 14F20, 14D05
Guozhen Wang, Zhouli Xu
Ann. of Math. (2) 186 (2), 501-580, (September 2017) DOI: 10.4007/annals.2017.186.2.3
KEYWORDS: stable homotopy groups of spheres, Smooth structures, Adams spectral sequences, Atiyah-Hirzebruch spectral sequences, cell diagrams, 55Q45
Andrew S. Marks, Spencer T. Unger
Ann. of Math. (2) 186 (2), 581-605, (September 2017) DOI: 10.4007/annals.2017.186.2.4
KEYWORDS: descriptive set theory, descriptive graph combinatorics, Flows, circle squaring, hyperfiniteness, amenability, 03E15, 05C21, 37A20, 52B45
Xiumin Du, Larry Guth, Xiaochun Li
Ann. of Math. (2) 186 (2), 607-640, (September 2017) DOI: 10.4007/annals.2017.186.2.5
KEYWORDS: restriction, Schrodinger equation, Schrodinger maximal function, polynomial partitioning, Decoupling, 42B15, 42B37
Mark E. Walker
Ann. of Math. (2) 186 (2), 641-646, (September 2017) DOI: 10.4007/annals.2017.186.2.6
KEYWORDS: Betti numbers, Buchsbaum-Eisenbud-Horrocks Conjecture, 13D02
Jean Fasel
Ann. of Math. (2) 186 (2), 647-648, (September 2017) DOI: 10.4007/annals.2017.186.2.7
KEYWORDS: polynomial rings, number of generators of ideals, complete intersections, 13A15, 13C40, 14M10, 14R10, 19M05, 19G38
Back to Top